# SDR SWAA2023100395803

- Difficulty date: August 31, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N230WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34592
- Aircraft time: 58,486 hours, 35,155 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT CABIN FLOOR PANEL 241 ACF DELAMINATED FOUND AFT CABIN FLOOR PANEL 241 ACF DELAMINATED [AND DAMAGED INSERTS FROM TTG8Q00N3540 / TTG8Q00N2Y4W REPLACEMENT REQUIRED].<[01] RECEIVED NEW AFT CABIN FLOOR PANEL 241AC ; P/N 147A5810-13; NEW FLOOR PANEL TO BE INSTALLED ON CUSTOMER BAR CODE TTG8Q00MCAY7;[02] CORRECTION STEP 1 ;RECEIVED NEW AFT CABIN FLOOR PANEL 241ACF ; P/N 147A5810-13; NEW FLOOR PANEL TO BE INSTALLED ON CUSTOMER BAR CODE TTG8Q00MCAY7;[03] VERIFIED FINAL CORRECTIVE ACTION.
